Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 29895, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/29895

The distribution of nonprincipal eigenvalues of singular second-order linear ordinary differential equations

Instituto de Ciencias, Universidad Nacional de General Sarmiento, J. M. Gutierrez 1150, Los Polvorines, Buenos Aires 1613, Argentina

Received 21 February 2005; Accepted 27 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Pablo Amster, Pablo De Nápoli, and Juan Pablo Pinasco, “Eigenvalue distribution of second-order dynamic equations on time scales considered as fractals,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 573–584, 2008. View at Publisher · View at Google Scholar
  • María José Castro, and Juan Pablo Pinasco, “An inequality for eigenvalues of quasilinear problems with monotonic weights,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1355–1360, 2010. View at Publisher · View at Google Scholar